Need help with a TMI question pleaseMarch 10 2011 at 7:04 PM
|Anon (no login)|
I'm posting here because I've been using Viagra suppositories for a FET cycle. Anyway, a couple of weeks ago, I all of a sudden had extreme vaginal itching (sorry, TMI, I know). I've never, ever had such a thing in my life.
After a few days, I called my RE's office to see if it could be due to the meds, Viagra, etc and they suggested I come in for a culture, which I did last week.
I fully expected them to say it was either negative or a yeast infection, but they said it's something called Klebsiella and the RE prescribed Augmentin (an antibiotic). I'm scheduled for a FET next week and he said I should stop the tetracycline I'm taking for that and take the Augmentin instead. I hope that's ok!
Anyway, have any of you heard of this Klebsiella thing? Whatever I find online doesn't make sense to me... it's technical and I don't see anything on "regular" sites like WebMD or anything like that. I think I found somewhere that it can cause UTI's, but would that cause extreme itching (and no other symptoms that I can think of)? I'm really bothered by this.
Thanks for any help!
All I know is it is normally found in (TMI here too)
|March 10 2011, 8:35 PM |
poo. I was horrified when my BREAST MILK cultured positive (I had it tested when J contracted MRSA to make sure it was not from me) but apparently I'd somehow gotten a mild infection. Yuck, right?
|March 11 2011, 9:00 AM |
Your breast milk tested positive for klebsiella? I have no idea where this may have come from. It's freaking me out!
|Current Topic - Need help with a TMI question please|